# SDR R61A201306080525

- Difficulty date: June 8, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N346NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4346
- Aircraft time: 4,394 hours, 4,217 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 DOOR WILL NOT CLOSE DUE TO DOOR SEAL STICKING OUT.  MX FOUND THE DOOR OFF THE TRACK AND PERFORMED DOOR RESET IAW AMM.  OPS CHECKED GOOD.
